Strongly Extreme Points in Banach Spaces.

Robert McGuigan

Manuscripta mathematica (1971)

  • Volume: 5, page 113-122
  • ISSN: 0025-2611; 1432-1785/e

How to cite


McGuigan, Robert. "Strongly Extreme Points in Banach Spaces.." Manuscripta mathematica 5 (1971): 113-122. <>.

author = {McGuigan, Robert},
journal = {Manuscripta mathematica},
pages = {113-122},
title = {Strongly Extreme Points in Banach Spaces.},
url = {},
volume = {5},
year = {1971},

AU - McGuigan, Robert
TI - Strongly Extreme Points in Banach Spaces.
JO - Manuscripta mathematica
PY - 1971
VL - 5
SP - 113
EP - 122
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.